PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Cimatti G. On a problem of the theory of lubrication governed by a variational inequality. In: Applied Mathematics and Optimization, vol. 3 (2/3) pp. 227 - 242. Springer-Verlag, 1977.
 
 
Abstract
(English)
The hydrodynamic lubrication of a complete journal bearing of finite width is studied using the theory of variational inequalities: we deal mainly with existence, uniqueness and regularity of the solution.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional